Indian Journal of Nephrology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 23  |  Issue : 3  |  Page : 211--213

Rhabdomyolysis induced acute renal failure secondary to statins

R Ram1, G Swarnalatha1, V Ramesh1, K Nageswar Rao2, KV Dakshinamurty1 
1 Department of Nephrology, Nizam's Institute of Medical Sciences, Punjagutta, Hyderabad, India
2 Department of Orthopaedics, Nizam's Institute of Medical Sciences, Punjagutta, Hyderabad, India

Correspondence Address:
R Ram
Department of Nephrology, Nizam«SQ»s Institute of Medical Sciences, Punjagutta, Hyderabad
India

Rhabdomyolysis is a syndrome characterized by muscle necrosis and the release of intracellular muscle contents into the systemic circulation. We report a patient with chronic kidney disease who had deterioration of renal function due to combination of risk factors like hypothyroidism and interaction of amlodipine and clopidogrel with statins.

How to cite this article:
Ram R, Swarnalatha G, Ramesh V, Rao K N, Dakshinamurty K V. Rhabdomyolysis induced acute renal failure secondary to statins.Indian J Nephrol 2013;23:211-213

How to cite this URL:
Ram R, Swarnalatha G, Ramesh V, Rao K N, Dakshinamurty K V. Rhabdomyolysis induced acute renal failure secondary to statins. Indian J Nephrol [serial online] 2013 [cited 2021 Oct 20 ];23:211-213
Available from: https://www.indianjnephrol.org/article.asp?issn=0971-4065;year=2013;volume=23;issue=3;spage=211;epage=213;aulast=Ram;type=0